# SDR 96FDEA00191

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 358-362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSP INDICATED A GREATER THAN 20 PERCENT MATERIAL LOSS AT BS 360, 2 INCHES BELOW STR 17L WL 203 TO 206.  AREA MARKED IN RED AND IS VISIBLE ON THE SURFACE OF THE SKIN.  REPAIRED AREA FROM BS 358 TO 360, BS 360 TO 362 AT STR 17L TO 18L IAW FEDEX EO 7-5330-7-23196.
